# SDR DALA2021122808121

- Difficulty date: December 6, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 ER/A 573519-14AD SECT. I REPAIR WAS ACCOMPLISHED. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: THE LH LOWER WING SKIN AROUND FASTENER #6 STRINGER L-6.5 I.A.W ERA 573519-14AD SECTION III AND FOUND NO CARCAK EVIDENT. (2042769)
